Alert archive / Indiana / Flash Flood Warnings in 2009

Flash Flood Warning 7, NWS Indianapolis, IN

May 14, 2009Jackson County, Jennings County, Indiana

NWS Indianapolis, IN issued this flash flood warning at May 14, 2009, 4:44 AM EDT for Jackson County, Jennings County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2009, 4:44 AM EDT (08:44 UTC)
Expired
May 14, 2009, 7:45 AM EDT
In force
3 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Jackson County, IN, Jennings County, IN

The radar

The Indianapolis radar (KIND), 96 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.7 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2009-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2009-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 379 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
668 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
379 m²/s²
0-3 km storm-relative helicity
623 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KIND 140844
FFWIND
INC071-079-141145-
/O.NEW.KIND.FF.W.0007.090514T0844Z-090514T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
444 AM EDT THU MAY 14 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
  THIS INCLUDES THE CITY OF SEYMOUR...
  JENNINGS COUNTY IN SOUTHEAST INDIANA...

* UNTIL 745 AM EDT

* AT 442 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING MOVING INTO    
  THE AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SCIPIO...
  NORMAN...NEBRASKA...KURTZ...HAYDEN...FREETOWN...COUNTRY SQUIRE
  LAKES...CORTLAND...BUTLERVILLE...VERNON AND NORTH VERNON

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 39 AND 56.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RAINFALL OF 1 TO 2 INCHES HAS ALREADY FALLEN ACROSS THE AREA. A 
COMPLEX OF STRONG THUNDERSTORMS IS MOVING INTO THE AREA AND WILL 
PRODUCE VERY HEAVY RAINFALL OF 1 TO 2 INCHES OVER THE NEXT HOUR. 
THIS WILL PRODUCE AREAS OF FLASH FLOODING.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3876 8605 3878 8609 3878 8627 3904 8630
      3904 8587 3907 8581 3913 8581 3913 8557
      3919 8545 3893 8545 3891 8548 3891 8554
      3889 8555 3884 8563 3881 8579 3874 8588

$$

JOHNSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at May 14, 4:03 AM EDT, 41 minutes earlier.

Area forecast discussion, May 14, 4:03 AM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
403 AM EDT THU MAY 14 2009

.DISCUSSION..

FORECAST FOCUS ON CHANCES OF PRECIP THE NEXT SEVERAL DAYS IN AN
ACTIVE PATTERN.

THIS MORNING THE SURFACE MAP SHOWS LOW PRESSURE ACROSS THE UPPER
GREAT LAKES AND A TRAILING COLD FRONT EXTENDING THROUGH THE MID
MISSISSIPPI VALLEY. A LARGE MCS AHEAD OF THE FRONT WAS CURRENTLY
SWEEPING ACROSS CENTRAL INDIANA. ALOFT AT H5 THE PATTERN REMAINED
RATHER FLAT ACROSS MOST OF THE CONUS. THE EXCEPTION WAS A SHARP
TROUGH ACROSS THE MISSISSIPPI VALLEY WHICH WAS HELPING TONIGHTS
THUNDERSTORM ACTIVITY.

MODELS ARE SIMILAR TO ONE ANOTHER WITH MAV AND MET MOS NUMBERS
QUITE CLOSE. SO A BLEND WAS USED AND ACTUALLY THERE WERE NOT MANY
CHANGES NEEDED TODAY AS THE GOING FORECAST WAS HANDLING THINGS
WELL FOR THE NEXT FEW DAYS.

FOR TODAY THE BIG QUESTION IS HOW LONG TO LEAVE POPS IN THIS
MORNING. CURRENT RADAR TRENDS SUGGEST THAT THE BULK OF THE RAIN
SHOULD ACTUALLY BE OUT OF THE AREA SHORTLY AFTER 12Z. SO WILL
GENERALLY KEEP POPS IN THROUGH 15-18Z AND THEN DRY IT OUT THIS
AFTERNOON AS THE FLOW BECOMES QUICKLY ZONAL AS THE UPPER TROUGH
WEAKENS AND LIFTS NORTHEAST ENDING THE LIFT. TEMPS SHOULD ACTUALLY
MODERATE A BIT AS THE H8 VALUES WILL BE NEAR +12C WHICH WILL BRING
HIGHS INTO THE MID 70S.

TONIGHT WILL KEEP LOW POPS IN THE SOUTH. THIS MORNINGS COLD FRONT
WHICH WILL STALL OUT WELL SOUTH OF THE OHIO RIVER WILL LIFT BACK
NORTH AS A WARM FRONT. THIS WILL BE IN RESPONSE TO INCREASING LOW
LEVEL WARM ADVECTION AS LOW PRESSURE DEVELOPS ON THE HIGH PLAINS.
THIS WILL BRING SOME OVERRUNNING PRECIP CHANCES TO THE SOUTH.LOWS
TONIGHT WILL REMAIN IN THE MID TO UPPER 50S AS LOW LEVEL MOISTURE
STAYS UP AS DEWPOINTS STAY IN THE MIDDLE 50S AND CLOUDS REMAIN.

ON FRIDAY THE WARM FRONT WILL LIFT NORTH AND BRING A MORE HUMID
AIRMASS INTO PLACE. SCATTERED TSRA APPEAR POSSIBLE AS THERE WILL
BE SOME WEAK FORCING PROVIDED BY AN APPROACHING TROUGH ACROSS THE
PLAINS STATES. SWODY2 INDICATES A SLIGHT RISK ACROSS WESTERN
PORTIONS OF CENTRAL INDIANA WHICH IS WHERE BETTER SHEAR WILL BE
PRESENT. WILL CONTINUE THE MENTION SCATTERED POPS.

OVERNIGHT FRIDAY TEMPS WILL REMAIN QUITE MILD AS THE FRONT LIFTS
TO OUR NORTH AND A LOW RUNS UP ALONG IT. THIS WILL HOLD TEMPS
OVERNIGHT IN THE MIDDLE 60S AND KEEP A CHANCE OF RAIN GOING ALL
NIGHT AS THE LOW PASSES BY. HIGHEST POPS TO THE NORTH CLOSER TO
THE LOW WITH LIKELY POPS REMAINING THERE. THEN WILL KEEP LIKELY
POPS GOING ON SATURDAY AS THE LOW SLIDES SOUTH AS A STRONG H5
TROUGH MOVES ACROSS THE LAKES.

BEHIND THIS FRONT THINGS WILL GET MUCH DRIER AND COOLER AS
CANADIAN HIGH PRESSURE MAKES AN UNSEASONABLE VISIT AND KEEPS HIGHS
ONLY IN THE 60S FOR A FEW DAYS.

&&

.AVIATION...

DISCUSSION FOR THE 14/0600Z TAFS.

TSRA XPCTD ACRS ALL TERMINALS THRU FROPA /09Z KLAF-KHUF...11Z
KIND-KBMG/. CIGS/VSBYS WL GENERALLY REMAIN MVFR OR BETTER. BRIEF PDS
OF LWR CIGS/VSBYS MAY BE PSBL...BUT CONFIDENCE IS TOO LOW AND
PHENOMENA LIKELY TO BE TOO TRANSIENT TO INCLUDE ATTM.

SFC WINDS ARE GUSTY AND WL REMAIN SO AT LEAST UNTIL FROPA...AS
STRONG LLVL WIND FIELDS JUST AHEAD OF FRONT WL CONTINUE TO SUPPORT
WINDS. WEAKENING PRES GRADIENT POST FROPA WL ALLOW WINDS TO DECREASE
AFTER ABOUT 10-12Z. FAIRLY RAPID CLEARING XPCTD POST FROPA.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 7 AM EDT THIS MORNING FOR INZ021-028>031-
035>048-051>055-060>062-067>069.

&&

AVIATION...SH
PUBLIC...JOHNSON
Hazardous weather outlook, May 14, 1:54 AM EDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
154 AM EDT THU MAY 14 2009

INZ021-030-031-036>042-045>049-054>057-062>065-069>072-150600-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-
JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-MARTIN-
LAWRENCE-JACKSON-JENNINGS-
154 AM EDT THU MAY 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF
CENTRAL INDIANA TONIGHT.

AN APPROACHING STRONG COLD FRONT WILL CONTINUE TO PRODUCE ORGANIZED
SEVERE WEATHER ACROSS CENTRAL INDIANA. DAMAGING WINDS...FREQUENT
CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN WILL BE THE PRIMARY
THREATS. ISOLATED TORNADOES ARE ALSO POSSIBLE. THE SEVERE THREAT
WILL DIMINISH TOWARDS DAYBREAK THURSDAY.

HEAVY RAINFALL WILL PRODUCE AREAS OF FLOODING ACROSS CENTRAL
INDIANA TONIGHT. THIS WILL BE ESPECIALLY TRUE IN LOW LYING AND
POORLY DRAINED AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WILL CONTINUE TO BE ONGOING THURSDAY MORNING BUT ARE
EXPECTED TO DIMINISH BEFORE NOON. SEVERE WEATHER IS NOT EXPECTED
THURSDAY MORNING.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY
NIGHT. AT THIS TIME THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
FOR CENTRAL INDIANA ON FRIDAY. LIGHTNING IS A THREAT WITH ANY
THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED. SPOTTERS ARE ALSO ENCOURAGED TO
REPORT ANY FLOODING ON ROADWAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-043-044-051>053-060-061-067-068-150600-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-OWEN-
SULLIVAN-GREENE-KNOX-DAVIESS-
154 AM EDT THU MAY 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL
INDIANA TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF
CENTRAL INDIANA TONIGHT.

AN APPROACHING STRONG COLD FRONT WILL CONTINUE TO PRODUCE ORGANIZED
SEVERE WEATHER ACROSS CENTRAL INDIANA. DAMAGING WINDS...FREQUENT
CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN WILL BE THE PRIMARY
THREATS. ISOLATED TORNADOES ARE ALSO POSSIBLE. THE SEVERE THREAT
WILL DIMINISH TOWARDS DAYBREAK THURSDAY.

HEAVY RAINFALL WILL PRODUCE AREAS OF FLOODING ACROSS CENTRAL
INDIANA TONIGHT. THIS WILL BE ESPECIALLY TRUE IN LOW LYING AND
POORLY DRAINED AREAS.

LOWLAND RIVER FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH
RIVER THIS MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WILL CONTINUE TO BE ONGOING THURSDAY MORNING BUT ARE
EXPECTED TO DIMINISH BEFORE NOON. SEVERE WEATHER IS NOT EXPECTED
THURSDAY MORNING.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY
NIGHT. AT THIS TIME THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
FOR CENTRAL INDIANA ON FRIDAY. LIGHTNING IS A THREAT WITH ANY
THUNDERSTORM.

LOWLAND FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH RIVER.
LOWLAND FLOODING IS EXPECTED TO DEVELOP ALONG SOUTHERN PORTIONS OF
BOTH THE EAST FORK WHITE AND THE WHITE RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED. SPOTTERS ARE ALSO ENCOURAGED TO
RELAY REPORTS OF FLOODED ROADWAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

LJ

In the hours before

Local storm report, May 14, 3:26 AM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
326 AM EDT THU MAY 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND DMG     JAMESTOWN               39.93N 86.63W
05/14/2009                   HENDRICKS          IN   TRAINED SPOTTER

            4 TREES DOWN ACROSS TOWN RANGING IN SIZE FROM 6 TO 12
            INCHES IN DIAMETER

&&

JOHNSON
Local storm report, May 14, 3:28 AM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
328 AM EDT THU MAY 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 AM     TSTM WND GST     8 N INDIANAPOLIS        39.89N 86.15W
05/14/2009  E60 MPH          MARION             IN   TRAINED SPOTTER

            WIND GUSTS ESTIMATED UP TO 60 MPH NEAR 86TH STREET AND
            TOWNSHIP LINE ROAD

&&

JOHNSON
Local storm report, May 14, 3:35 AM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
335 AM EDT THU MAY 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 AM     TSTM WND GST     8 N ZIONSVILLE          40.07N 86.27W
05/14/2009  M59 MPH          BOONE              IN   AWOS

            59 MPH WIND GUST MEASURED BY INDIANAPOLIS EXECUTIVE
            AIRPORT AWOS

&&

JOHNSON
Local storm report, May 14, 4:00 AM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
400 AM EDT THU MAY 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 AM     FLOOD            VINCENNES               38.68N 87.51W
05/14/2009                   KNOX               IN   EMERGENCY MNGR

            STREET FLOODING IN VINCENNES

&&

JOHNSON
Local storm report, May 14, 4:16 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
416 AM EDT THU MAY 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     FLASH FLOOD      LINTON                  39.04N 87.16W
05/14/2009                   GREENE             IN   LAW ENFORCEMENT

            FLASH FLOOD REPORTED WITH WATER OVER STATE ROAD 59 SOUTH
            OF LINTON

&&

JOHNSON
Local storm report, May 14, 4:27 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
427 AM EDT THU MAY 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLOOD            ROCKVILLE               39.77N 87.23W
05/14/2009                   PARKE              IN   LAW ENFORCEMENT

            LAW ENFORCEMENT OFFICER REPORTS US 36 EAST OF ROCKVILLE
            IS PARTIALLY UNDERWATER.

&&

JOHNSON

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 8:56 PM EDTAreal Flood WarningINDDaviess, Greene, Knox, Martin, Sullivan12 hr
May 13, 9:00 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Henry, Johnson, Marion, Rush and 1 more45 min
May 13, 10:29 PM EDTAreal Flood WarningINDClay, Greene, Monroe, Morgan, Owen3 hr
May 14, 1:31 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren44 min
May 14, 1:49 AM EDTFlash Flood WarningINDFountain, Parke, Vermillion, Warren3 hr
May 14, 2:14 AM EDTSevere Thunderstorm WarningINDBoone, Clinton, Fountain, Hendricks, Montgomery, Parke and 3 more51 min
May 14, 2:20 AM EDTFlash Flood WarningINDClay, Parke, Vermillion, Vigo3 hr
May 14, 2:21 AM EDTSevere Thunderstorm WarningINDClay, Owen, Parke, Putnam, Vermillion, Vigo54 min
May 14, 2:37 AM EDTSevere Thunderstorm WarningINDClay, Greene, Knox, Owen, Sullivan, Vigo53 min
May 14, 2:56 AM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Hendricks, Marion, Putnam and 1 more45 min
May 14, 3:14 AM EDTFlash Flood WarningINDDaviess, Greene, Knox, Sullivan3 hr
May 14, 3:16 AM EDTSevere Thunderstorm WarningINDClay, Johnson, Marion, Monroe, Morgan, Owen and 1 more44 min
May 14, 3:19 AM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Hancock, Henry, Madison, Marion and 3 more44 min
May 14, 3:26 AM EDTSevere Thunderstorm WarningINDBrown, Greene, Johnson, Lawrence, Monroe, Morgan and 1 more49 min
May 14, 3:40 AM EDTSevere Thunderstorm WarningINDDaviess, Knox50 min
May 14, 3:59 AM EDTAreal Flood WarningINDDaviess, Knox, Martin2 hr
May 14, 4:24 AM EDTFlash Flood WarningINDLawrence, Martin96 min
May 14, 6:08 AM EDTAreal Flood WarningINDClay, Greene, Monroe, Owen, Parke, Putnam3 hr
May 14, 6:23 AM EDTAreal Flood WarningINDBartholomew, Brown, Hancock, Hendricks, Johnson, Lawrence and 7 more15 hr
May 14, 7:47 AM EDTAreal Flood WarningINDJackson, Jennings13 hr
May 14, 8:27 AM EDTAreal Flood WarningINDParke, Vermillion, Vigo3 hr
May 14, 8:45 AM EDTAreal Flood WarningINDClay, Daviess, Greene, Knox, Martin, Owen and 3 more12 hr
May 14, 11:20 AM EDTRiver Flood WarningINDShelby48 hr
May 14, 11:20 AM EDTRiver Flood WarningINDBartholomew, Jackson3 days
May 14, 11:20 AM EDTRiver Flood WarningINDLawrence, Martin8 days
May 14, 11:20 AM EDTRiver Flood WarningINDLawrence, Martin7 days
May 14, 11:20 AM EDTRiver Flood WarningINDLawrence, Martin8 days
May 14, 11:20 AM EDTRiver Flood WarningINDDaviess, Dubois, Martin, Pike6 days
May 14, 11:20 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington8 days
May 14, 11:20 AM EDTRiver Flood WarningINDMorgan, Owen39 hr
May 14, 11:20 AM EDTRiver Flood WarningINDMorgan, Owen39 hr

Nearby

Flash Flood Warnings in Indiana, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.